ArticleThe Journal of innovations in cardiac rhythm management2025
Immune Checkpoint Inhibitor-induced Myocarditis: A Case Report of Complete Heart Block and Challenges in a Patient on Pembrolizumab.
Article in The Journal of innovations in cardiac rhythm management, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed.
- Article
- A review of immune checkpoint inhibitor-associated myocarditis: Epidemiology, pathogenesis, and biomarkers.Human vaccines & immunotherapeutics · 2025Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Immune checkpoint inhibitors (ICIs) have revolutionized cancer treatment by modulating immune responses, leading to enhanced anti-tumor activity. ICIs, including agents targeting cytotoxic T-lymphocyte antigen 4, programmed cell death 1, and programmed cell death ligand, are now widely used in various malignancies, either as monotherapy or in combination with chemotherapy, radiotherapy, or targeted therapies. However, ICIs are associated with immune-related adverse events, affecting multiple organ systems, with myocarditis emerging as a rare but potentially fatal complication. We present a 67-year-old man with a history of prostate and renal cell carcinoma treated with pembrolizumab and lenvatinib, who developed myocarditis secondary to ICI therapy. The patient initially presented with generalized fatigue and bradycardia, later progressing to more severe symptoms, including sinus bradycardia and elevated troponin levels. An electrocardiogram revealed a sinus rhythm with first-degree atrioventricular block, non-specific intraventricular conduction delay, and elevated high-sensitivity troponin levels progressively increasing to 50,000 pg/mL. A comprehensive diagnostic workup ruled out ischemic causes, leading to the diagnosis of ICI-induced myocarditis. The patient was treated with high-dose corticosteroids, intravenous immunoglobulin, and temporary pacemaker insertion, resulting in clinical improvement. This case highlights the need for vigilance and prompt intervention in patients receiving ICI therapy, as early recognition and treatment of myocarditis are crucial to optimizing patient outcomes in this high-risk population.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.